Proamatine (midodrine) dosage for low bp?

Depends. Dosage usually three times a day. Start at 2.5 mg three times a day and can titrate up to 10 mg three times. Want to stabilize blood pressure without making the pressure too high. So titrate to BP and symtoms. I usually titrate to the lowest dose that resolves symptoms.

Related Questions

Fainted, low BP. 3wbc, 12hgb, 101mcv, 31mchc, 111plt, 1.3anc, 3.3K, 5phos, 20co2, 113chlo. On midodrine. BP 94/59. Nausea, headache, tired. Thoughts? 29f

Not enough info. You've only been able to provide a fragment of all the data necessary to understand why you fainted. There isn't room here for all that's necessary. That's why it pays to see your doctor in person. Read more...

My dad is suffering from extremely low BP. The midodrine does not help. He stays extremely dizzy. What else can he try?

Midodrine for low BP. Remember that Midodrine raises the BP only for 4 hours, so it should be taken every 4 hours to be effective. When BP is persistently low, more salt and fluid intake helps raise it. Extra salt can be added to food or taken as salt tablets or salt retaining drugs like Fludrocortisone can be used. But these measures are contra-indicated if he has congestive heart failure. BP can get too high too. Read more...

Just started midodrine 2.5 mg every morning for low BP. (Also on Florinef). Since midodrine, BP is normal but head feels dizzy. Resting HR 40s & pounds?

Dizziness and a. pounding sensation in the head may be from an excessively elevated blood pressure. Sometimes, elevated BP can cause a reflex slowing down of the heart rate. These may be signs of serious complications of midodrine. Contact your doctor ASAP. If s/he can't be reached, go to your nearest medical facility. Tell them you're taking midodrine. At minimum, you need vital signs, clinical exam & an EKG. Read more...

29f syncope. All tests ok xcept very low BP, mild anemia, met acidosis. Post fluids/midodrine= not dizzy & ^ BP 94/59. Y the nausea, headache, tired?

? You pose a question in reference to a complicated medical question with a paucity of data. Its just impossible to say. Perhaps a viral syndrome? Why is there a metabolic acidosis? What's the blood sugar? Ketoacidosis can present exactly like this. What is the kidney function? Serum sodium? Calcium? disorder of each can cause similar sx. (and many other possibilities too) Read more...